A couple of years back I was prescribed Roaccutane, it cleared my skin, but now my acne has returned with vengeance! I went back to the doctor and have tried various creams(skinoren, panoxyl) and an antibiotic(lymecycline) but nothing appears to have calmed it. Do you think I should ask to be referred back to the dermatologist?
Roaccutane for the Second Time. Options? (photo)
Doctor Answers (1)
A second course of Accutane isn't abnormal
Some people do need a second course of Accutane so this isn't abnormal. Usually people with bad cystic type acne may need a second course, or may need to continue on a sort of maintenance program after the initial course is finished. I think you'd be wise to consider seeing a dermatologist again.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.